Planar Permutation Graphs
Annales de l'I.H.P. Probabilités et statistiques, Tome 3 (1967) no. 4, p. 433-438
@article{AIHPB_1967__3_4_433_0,
     author = {Chartrand, Gary and Harary, Frank},
     title = {Planar Permutation Graphs},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {3},
     number = {4},
     year = {1967},
     pages = {433-438},
     zbl = {0162.27605},
     mrnumber = {227041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1967__3_4_433_0}
}
Chartrand, Gary; Harary, Frank. Planar Permutation Graphs. Annales de l'I.H.P. Probabilités et statistiques, Tome 3 (1967) no. 4, pp. 433-438. http://www.numdam.org/item/AIHPB_1967__3_4_433_0/

[1] F. Harary, Recent results in topological graph theory. Acta Math. Acad. Sci. Hung., 15, 1964, 405-412. | MR 166775 | Zbl 0127.39202

[2] K. Kuratowski, Sur le problème des courbes gauches en topologie. Fund. Math., 15, 1930, 271-283. | JFM 56.1141.03

[3] J. Petersen, Die Theorie der regulären Graphen. Acta Math., 15, 1891, 193-220. | JFM 23.0115.03